# SDR FDEA202203310788

- Difficulty date: March 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD 282JF DAMAGED. FABRICATED NEW FLOOR BOARD PANEL 282JF FEDEX DRWG SRZ-25-005 AFA4413
